Alert archive / Indiana / River Flood Warnings in 2014

River Flood Warning 192, NWS Indianapolis, IN

June 19, 2014Delaware County, Randolph County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jun 19, 2014, 7:48 AM EDT for Delaware County, Randolph County, Indiana. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 7:48 AM EDT (11:48 UTC)
Expired
Jun 20, 2014, 7:20 AM EDT
In force
24 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Delaware County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 114 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississinewa River near Ridgeville (RGVI3).

Action stage
8 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

021 
WGUS43 KIND 191148
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
748 AM EDT THU JUN 19 2014

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following river in east central
Indiana...

  Mississinewa River...

.Flooding developed quickly this morning along the Mississinewa River
in the Ridgeville area.  The river rose more than 7 feet in 2 hours
early this morning.  The local weather observer reported State Road
28 east of Ridgeville was flooded at 7 am.

Additional rainfall this morning may cause significant flooding to
develop this afternoon in the Ridgeville.  

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC035-135-200045-
/O.NEW.KIND.FL.W.0192.140619T1148Z-140620T0045Z/
/RGVI3.1.ER.140619T1029Z.140619T1300Z.140619T1845Z.NO/
748 AM EDT THU JUN 19 2014

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Mississinewa River near Ridgeville.
* until this evening.
* At  6:30 AM Thursday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.4 feet by late
  this morning. The river will fall below flood stage this afternoon.
* At 11.5 feet...Water on the shoulder and edge of State Road 1 south 
  of the junction with State Road 28 in western Randolph county.  The
  top of the crest stage recorder pipe near the higher staff gage.   

&&

LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
      4024 8528 4026 8496             

$$
3 follow-up statements
011 
WGUS43 KIND 191425
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
<DR_TIME>

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following river in east central
Indiana...

  Mississinewa River...

.Significant flooding developed quickly this morning along portions
of the Mississinewa River in the Ridgeville area.  The river rose
more than 10 feet since sunset Wednesday.  Flooding will approach
levels experienced in early April.  High water will likely closed
State Road 1 south of State Road 28 this afternoon.

The Ridgeville observer measured more than 4 inches of rainfall since
Wednesday evening.  Rainfall has diminished in Randolph county...but
unsettled weather continued in the local area at 10 am.

Flooding along the Mississinewa River may affect low areas in Albany
and Eaton this afternoon and tonight.  Flooding will continue into
Friday.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC035-135-201425-
/O.EXT.KIND.FL.W.0192.000000T0000Z-140621T0058Z/
/RGVI3.2.ER.140619T1029Z.140619T2000Z.140620T1858Z.NO/
1025 AM EDT THU JUN 19 2014

...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Mississinewa River near Ridgeville.* At  9:30 AM Thursday the
stage was 13.1 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.5 feet by late
  this afternoon. The river will fall below flood stage tomorrow 
  early afternoon.
* At 13.0 feet...Significant flooding of Mississinewa River in 
  northern Randolph county.  Water is likely on SR 1 just south of SR
  28.  West CR 825 N east of SR 1 and West River Road west of SR 1 
  and possibly other county  roads are flooded.  Little League Field 
  in Ridgeville is flooded.  Noticeable agricultural flooding in 
  progress.

&&

LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
      4024 8528 4026 8496             

$$
689 
WGUS83 KIND 191553
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1153 AM EDT THU JUN 19 2014

...A Flood Warning continues for portions of the following river in 
east central Indiana...

  Mississinewa River...


.Significant flooding developed quickly this morning along portions
of the Mississinewa River in the Ridgeville area.  The river rose
more than 10 feet since sunset Wednesday.  Flooding will approach
and may slightly exceed levels experienced in early April.  High
water will close State Road 1 south of State Road 28 this afternoon.

High water from the Ridgeville area will flood low areas along the
Mississinewa River in Albany and Eaton this afternoon...tonight and
Friday.  Flooding will continue into Friday and possibly Saturday in
Randolph and Delaware Counties.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC035-135-201553-
/O.EXT.KIND.FL.W.0192.000000T0000Z-140621T0434Z/
/RGVI3.2.ER.140619T1029Z.140619T2000Z.140620T2234Z.NO/
1153 AM EDT THU JUN 19 2014

The Flood Warning continues for
  The Mississinewa River near Ridgeville.
* until late Friday night.
* At 11:30 AM Thursday the stage was 13.7 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.1 feet by late
  this afternoon. The river will fall below flood stage tomorrow 
  evening.
* At 14.0 feet...State Road 1 south of the intersection with State 
  Road 28 in western Randolph County is impassable.  Extensive 
  agricultural flooding in progress.  At least a few county roads 
  flooded including West CR 825 east of SR 1 and West River Road 
  west of SR 1.

&&

LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
      4024 8528 4026 8496             

$$
962 
WGUS83 KIND 201120
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 AM EDT FRI JUN 20 2014

......The Flood Warning is no longer in effect for portions of the
following river in east central Indiana...

  Mississinewa River...


.After rising sharply nearly 11 feet...the Mississinewa River near
Ridgeville has fallen more than 5 feet since crest Thursday
afternoon and gone below flood stage.  Barring significant rainfall
today...the river will return to normal levels by Sunday.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web. From
the blue menu bar on the left side of the page...click on rivers and 
lakes.



INC035-135-201150-
/O.CAN.KIND.FL.W.0192.000000T0000Z-140621T0434Z/
/RGVI3.2.ER.140619T1029Z.140619T1930Z.140620T0957Z.NO/
720 AM EDT FRI JUN 20 2014

The Flood Warning is cancelled for
  The Mississinewa River near Ridgeville.
* At  6:30 AM Friday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at  5:57 AM Friday.
* Forecast...The river will continue to fall to 5.6 feet by tomorrow 
  morning.


&&

LAT...LON 4029 8495 4030 8527 4041 8543 4038 8551
      4024 8528 4026 8496             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 19, 6:02 AM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 19, 6:02 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
602 AM EDT THU JUN 19 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 311 AM EDT THU JUN 19 2014

A SERIES OF FRONTS WILL KEEP CHANCES FOR RAIN ACROSS CENTRAL INDIANA
THROUGH INTO NEXT WEEK. HIGH TEMPERATURES WILL BE IN THE 80S FOR
MOST OF THE PERIOD...COOLING INTO THE 70S FOR MOST AREAS BY THE
MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /TODAY/...
ISSUED AT 311 AM EDT THU JUN 19 2014

MOST THUNDERSTORMS HAD MOVED OUT OF CENTRAL INDIANA EARLY THIS
MORNING...BUT STORMS REMAIN ACROSS NORTHERN ILLINOIS INTO NORTHERN
INDIANA /NOT FAR FROM CENTRAL INDIANA/...NORTH OF A SURFACE BOUNDARY
ACROSS THE AREA.

THIS BOUNDARY WILL REMAIN IN THE AREA. WITH SOME WEAK UPPER WAVES
RIDING AROUND AN UPPER RIDGE INTERACTING WITH THE FRONT...EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE DAY
ACROSS THE ENTIRE AREA.

WILL KEEP POPS IN CHANCE CATEGORY WITH HIGHEST POPS ACROSS THE
NORTHEAST CLOSEST TO THE SURFACE BOUNDARY.

GENERALLY STAYED CLOSE TO MOS FOR HIGHS TODAY WHICH SEEM REASONABLE
FOR THE EXPECTED CONDITIONS.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
ISSUED AT 311 AM EDT THU JUN 19 2014

FOCUS REMAINS ON CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE
CLOSE ENOUGH THAT A BLEND CAN BE USED.

CONTINUED CHANCE POPS TONIGHT WITH A FRONT STILL IN THE AREA.

ON FRIDAY...HEIGHTS WILL FALL ALOFT AS UPPER HIGH RETREATS WEST. AT
THE SURFACE...AN AREA OF LOW PRESSURE AND ANOTHER COLD FRONT WILL
MOVE INTO THE AREA. WITH PLENTY OF MOISTURE AROUND FEEL THAT LIKELY
POPS ARE WARRANTED ACROSS THE ENTIRE AREA ON FRIDAY. STILL SOME
UNCERTAINTY IN TIMING SO WILL NOT TRY AND TIME POPS YET.

SURFACE LOW AND FRONT WILL EXIT THE AREA FRIDAY NIGHT SO ONLY WENT
CHANCE POPS THEN. ON SATURDAY THERE ARE SOME HINTS THAT A SURFACE
TROUGH WILL HANG AROUND NEARBY...SO LEFT SLIGHT CHANCE POPS IN.

WENT DRY SATURDAY NIGHT WITH NO FORCING ACROSS THE AREA.

FOR TEMPERATURES THROUGH THE PERIOD GENERALLY STUCK CLOSE TO A MODEL
BLEND...WHICH IS NOT THAT DIFFERENT FROM MOS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...

ISSUED AT 205 AM EDT THU JUN 19 2014

ECMWF AND GFS SUGGEST THIS A LOW PRESSURE SANDWICH FOR THIS TIME
PERIOD AS HIGH PRESSURE IS EXPECTED TO START OFF ON SUNDAY AND
FINISH ON WEDNESDAY WHILE A PASSING LOW PRESSURE SYSTEM PASSES IN
BETWEEN ON MONDAY AND TUESDAY.

WEAK RIDGING APPEARS TO BE IN PLACE ALOFT OVER THE GREAT LAKES
AND MISSISSIPPI VALLEY ON SUNDAY WHILE SURFACE HIGH PRESSURE
REMAINS IN PLACE OVER THE NORTHEAST...PROVIDING A DRY AND EASTERLY
FLOW TO CENTRAL INDIANA. LITTLE TO NO UPPER SUPPORT APPEARS TO BE
PUSHING TOWARD INDIANA...THUS HAVE TRENDED TOWARD A DRY FORECAST
FOR NOW.

BY MONDAY AND INTO TUESDAY...THE SURFACE HIGH DRIFTS FARTHER
NORTHEAST AS A SURFACE BOUNDARY BEGINS TO SET UP OVER CENTRAL
INDIANA. GFS HINTS AT AN ORGANIZED LOW PRESSURE SYSTEM MOVING
NORTHEAST ALONG THE LOW ACROSS INDIANA. HAVE INCLUDED POPS FOR
THAT TIME.

FINALLY...ENDING OUR SANDWICH...IN THE WAKE OF THE LOW HIGH
PRESSURE OVER THE NORTHERN PLAINS BUILDS ACROSS THE REGION FROM
THE NORTHWEST. GOOD MIDDLE LEVEL SUBSIDENCE AND DRYING SEEN WITH
THIS FEATURE AS FORCING APPEARS LOST. THUS HAVE TRENDED TOWARD A
DRY FORECAST AT THAT TIME.

&&

.AVIATION /DISCUSSION FOR THE 191200Z IND TAFS/...

ISSUED AT 601 AM EDT THU JUN 19 2014

VFR CONDITIONS ARE EXPECTED FOR THE MAJORITY OF THE TAF
PERIOD...HOWEVER OCCASIONAL STORMS ARE EXPECTED
ALSO...PARTICULARLY THIS AFTERNOON AND TONIGHT. WHEN STORMS DO
OCCUR AT A TAF SITE...BRIEF MVFR OR IFR CONDITIONS WILL OCCUR.

A STATIONARY BOUNDARY REMAINS IN PLACE FROM NORTHERN ILLINOIS TO
EAST CENTRAL INDIANA. THIS WILL KEEP MUCH OF THE FOCUSED
CONVECTION TO THE NORTHEAST OF CENTRAL INDIANA. HOWEVER...FORECAST
SOUNDINGS CONTINUE TO SHOW A WARM...MOIST...CONDITIONALLY UNSTABLE
ATMOSPHERE IN PLACE SOUTH OF THE FRONT ACROSS THE TAF SITES.
WITH DAYTIME HEATING...EXPECT TO REACH CONVECTIVE TEMPERATURES
THIS AFTERNOON AND TSRA ARE EXPECTED TO DEVELOP. CONFIDENCE FOR
PRECISE TIMING TOO LOW AT THIS POINT AND WILL NEED TO UPDATE WITH
PREVAILING GROUPS ONCE CONFIDENCE IS HIGHER.

WEAK RIDGING BUILDS ALOFT LATE THIS AFTERNOON AND TONIGHT...AND
THIS SHOULD HELP TO KEEP MOST OF THE STORMS NORTH OF BMG AND EAST
OF HUF THROUGH THE OVERNIGHT PERIOD...HOWEVER OVERNIGHT CONVECTION
CANNOT BE RULED OUT AT IND AND LAF DUE THEIR PROXIMITY TO THE
BOUNDARY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....PUMA
AVIATION...JP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 19, 5:09 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 AM EDT THU JUN 19 2014

INZ021-028>031-035>049-051>057-060>065-067>072-200915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
509 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS...SMALL HAIL.

TIMING: TODAY AND TONIGHT.

DISCUSSION: SCATTERED THUNDERSTORMS ARE POSSIBLE ANY TIME TODAY
AND TONIGHT. SEVERE STORMS ARE NOT EXPECTED...BUT ANY STORM WILL
BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE FRIDAY INTO SATURDAY...AND
AGAIN MONDAY THROUGH WEDNESDAY. AT THIS TIME SEVERE STORMS ARE NOT
EXPECTED. LIGHTNING AND HEAVY RAIN ARE POSSIBLE WITH ANY
THUNDERSTORM.

DISCUSSION: UPPER LEVEL DISTURBANCES AND A COUPLE OF COLD FRONTS
WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 19, 1:53 AM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
153 AM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     RAINSVILLE              40.42N  87.32W
06/18/2014                   WARREN             IN   BROADCAST MEDIA

            VIEWER REPORTED HEALTHY TREE SNAPPED IN YARD. ESTIMATED
            WINDS AT TIME...50 MPH. TIME IS APPROXIMATE.

0515 PM     HAIL             1 NNE WARREN PARK       39.80N  86.05W
06/18/2014  E0.50 INCH       MARION             IN   AMATEUR RADIO

0533 PM     TSTM WND DMG     1 W INDIANAPOLIS INT'L  39.72N  86.31W
06/18/2014                   MARION             IN   BROADCAST MEDIA

            TREE DOWN ON INTERSTATE 70 WEST JUST PAST THE AIRPORT.
            SENT IN FROM VIEWER WITH PHOTOGRAPH.

0535 PM     HAIL             CAYUGA                  39.95N  87.46W
06/18/2014  E0.70 INCH       VERMILLION         IN   UNKNOWN

            LOCATED AT COUNTY FAIR

0555 PM     TSTM WND GST     ZIONSVILLE              39.95N  86.27W
06/18/2014  M51 MPH          BOONE              IN   AWOS

            ACCOMPANIED WITH HEAVY RAIN AND THREE QUARTER MILE
            VISIBILITY

0601 PM     TSTM WND GST     WESTFIELD               40.05N  86.13W
06/18/2014  E40 MPH          HAMILTON           IN   TRAINED SPOTTER

0601 PM     HAIL             WESTFIELD               40.05N  86.13W
06/18/2014  E0.25 INCH       HAMILTON           IN   TRAINED SPOTTER

0613 PM     HAIL             FISHERS                 39.95N  86.02W
06/18/2014  E0.50 INCH       HAMILTON           IN   TRAINED SPOTTER

0617 PM     HAIL             MORRISTOWN              39.67N  85.70W
06/18/2014  E0.25 INCH       SHELBY             IN   LAW ENFORCEMENT

            HAIL ENDED 1823 EDT.

0617 PM     TSTM WND DMG     MORRISTOWN              39.67N  85.70W
06/18/2014                   SHELBY             IN   LAW ENFORCEMENT

            TREES AND TREE LIMBS DOWN IN AN AREA FROM COUNTY ROADS
            850 NORTH TO 1200 NORTH...THEN EAST TO 200 EAST.

0617 PM     TSTM WND DMG     4 NE FAIRLAND           39.64N  85.80W
06/18/2014                   SHELBY             IN   LAW ENFORCEMENT

            HIGH TENSION LINES DOWN...INSULATORS BROKEN OFF THE
            POLES. TIME APPROXIMATE.

0617 PM     TSTM WND DMG     MORRISTOWN              39.67N  85.70W
06/18/2014                   SHELBY             IN   LAW ENFORCEMENT

            GREEN TREE BRANCHES UP TO 6 INCHES IN DIAMETER BROKEN
            OFF IN TOWN AND SURROUNDING AREA. MULTIPLE DEAD TREES
            DOWN IN TOWN.

0617 PM     TSTM WND DMG     3 NW FAIRLAND           39.64N  85.90W
06/18/2014                   SHELBY             IN   EMERGENCY MNGR

            ONE CARPORT BLOWN ABOUT 75 YARDS OUT INTO A FARM FIELD.
            TIME IS APPROXIMATE.

0630 PM     TSTM WND DMG     3 NW CARMEL             40.00N  86.15W
06/18/2014                   HAMILTON           IN   TRAINED SPOTTER

            SHINGLES DAMAGED ON SOME ROOFS. SEVERAL SMALL TREE
            LIMBS DOWN.

0637 PM     TSTM WND DMG     3 SW NEW CASTLE         39.90N  85.40W
06/18/2014                   HENRY              IN   TRAINED SPOTTER

            FIVE 4 TO 6-INCH DIAMETER TREE LIMBS FROM TREES
            ESTIMATED TO BE OVER 100 FEET TALL BLOWN DOWN FROM HIGH
            UP.

0640 PM     TSTM WND DMG     LYNN                    40.05N  84.94W
06/18/2014                   RANDOLPH           IN   EMERGENCY MNGR

            TREES SNAPPED OR UPROOTED. LYNN PD FD REPORTING TREE
            HAS FALLEN ON A HOUSE

0641 PM     TSTM WND DMG     5 S NEW CASTLE          39.85N  85.36W
06/18/2014                   HENRY              IN   LAW ENFORCEMENT

            ROUGH APPROXIMATION OF LOCATION. MULTIPLE CALLS WERE
            RECEIVED BY DISPATCH ABOUT TREES DOWN THAT ARE LARGE
            ENOUGH THAT CHAIN SAWS ARE NEEDED FOR CLEAN UP. POWER
            LINES DOWN. LIGHTNING STRUCK HOUSE.

1050 PM     TSTM WND GST     3 N WEST LAFAYETTE      40.49N  86.91W
06/18/2014  E55 MPH          TIPPECANOE         IN   TRAINED SPOTTER

            SPEED BEFORE AND AS THE RAIN STARTED

1107 PM     TSTM WND GST     3 N WEST LAFAYETTE      40.49N  86.91W
06/18/2014  E60 MPH          TIPPECANOE         IN   TRAINED SPOTTER

            ESTIMATED GUSTS OF 50 TO 60 MPH FOR SEVERAL MINUTES.
            POWER FLICKERING.

1120 PM     TSTM WND DMG     DELPHI                  40.58N  86.67W
06/18/2014                   CARROLL            IN   BROADCAST MEDIA

            SPOTTER REPORTED TREES DOWN ON TECUMSEH BEND ROAD

1130 PM     TSTM WND GST     2 NE THORNTOWN          40.15N  86.58W
06/18/2014  M51 MPH          BOONE              IN   AMATEUR RADIO

            TIME APPROXIMATED

1136 PM     FLOOD            KOKOMO                  40.48N  86.13W
06/18/2014                   HOWARD             IN   TRAINED SPOTTER

            POINDING OF WATER ON ROADS.

1136 PM     TSTM WND GST     KOKOMO                  40.48N  86.13W
06/18/2014  M64 MPH          HOWARD             IN   TRAINED SPOTTER

1204 AM     HAIL             NOBLESVILLE             40.06N  86.03W
06/19/2014  E0.25 INCH       HAMILTON           IN   TRAINED SPOTTER

1205 AM     HAIL             ELWOOD                  40.28N  85.84W
06/19/2014  E1.00 INCH       MADISON            IN   TRAINED SPOTTER

            SPOTTER REPORT A VERY BRIEF PERIOD OF QUARTER SIZE
            HAIL.

1224 AM     HAIL             2 NW ZIONSVILLE         39.97N  86.30W
06/19/2014  E0.75 INCH       BOONE              IN   BROADCAST MEDIA

            RELAYED MPING REPORT

1234 AM     HAIL             4 SSW PENDLETON         39.95N  85.77W
06/19/2014  E0.50 INCH       HANCOCK            IN   BROADCAST MEDIA

            RELAYED MPING REPORT

&&

BHH
Local storm report, Jun 19, 7:47 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
747 AM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLOOD            3 E RIDGEVILLE          40.29N  84.97W
06/19/2014                   RANDOLPH           IN   CO-OP OBSERVER

            WATER OVER THE ROAD ON STATE ROAD 28 EAST OF RIDGEVILLE

&&

CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:40 PM EDTSevere Thunderstorm WarningINDCarroll, Tippecanoe50 min
Jun 18, 11:06 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton39 min
Jun 18, 11:43 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Madison, Montgomery47 min
Jun 19, 5:15 AM EDTAreal Flood WarningINDRandolph9 hr
Jun 19, 8:09 AM EDTSpecial Weather StatementINDRandolph21 min
Jun 19, 2:30 PM EDTSpecial Weather StatementINDHenry30 min
Jun 19, 2:42 PM EDTSpecial Weather StatementINDTipton33 min
Jun 19, 2:54 PM EDTFlash Flood WarningINDHenry, Randolph3 hr
Jun 19, 2:59 PM EDTFlash Flood WarningINDHenry, Randolph3 hr
Jun 19, 3:03 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Howard, Madison, Tipton42 min
Jun 19, 3:33 PM EDTAreal Flood AdvisoryINDHamilton, Madison, Tipton4 hr
Jun 19, 3:44 PM EDTTornado WarningINDDelaware, Henry, Madison31 min
Jun 19, 3:58 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton32 min
Jun 19, 4:04 PM EDTFlash Flood WarningINDHenry5 hr
Jun 19, 4:19 PM EDTAreal Flood AdvisoryINDCarroll, Clinton, Tipton3 hr
Jun 19, 5:14 PM EDTAreal Flood AdvisoryINDCarroll, Howard, Tippecanoe3 hr
Jun 19, 5:34 PM EDTAreal Flood AdvisoryINDBoone, Hamilton3 hr
Jun 19, 5:59 PM EDTFlash Flood WarningINDBoone, Hamilton6 hr
Jun 19, 6:10 PM EDTAreal Flood AdvisoryINDHancock, Marion3 hr
Jun 19, 6:30 PM EDTAreal Flood WarningINDDelaware, Henry, Randolph6 hr

Nearby

River Flood Warnings in Indiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.